Author Topic: Vision Anomalies???  (Read 1000 times)

Nekota

  • Newbie
  • *
  • Posts: 2
Vision Anomalies???
« on: July 30, 2018, 06:36:12 pm »
Hello. I was diagnosed with a 2.8 cm AN and am having surgery in a little over a week. I'm curious, today, if anyone else has ever had blurry vision as related to their AN. Mine only started after the headaches got out of control, and it isn't constant. It makes it very hard to read, with or without my glasses, and my eye doctor said my eyes were in great health with no evident optic nerve pressure. Sometimes it's only on the left side, the side where the AN is, but sometimes it's both eyes. Just curious if anyone else has experienced this symptom. Thank you for reading.

ad325

  • New Member
  • *
  • Posts: 8
Re: Vision Anomalies???
« Reply #1 on: August 04, 2018, 12:09:17 pm »
Hi Nekota,
I went to my ophthalmologist this week for annual check up and because I was feeling some unusual pain in my eyes. After the exam he asked if I was taking prednisone for my AN. I said yes, six months ago for a brief period of time (and I made a mistake about the dosis and took more than I should). He showed my a picture of my eyes one year ago and one now. You can see some cloudy/blurry image in the last picture. I have a mild cataracts and he recommend to be treated at some point but not urgently. I feel like my vision was reduced in the last year but I think is part of normal decline. He said that nerves of my eyes look good. That was one of my concerns. Anyway, I wanted to mention that perhaps if you took any steroid as part of your treatment, it can be the reason for blurry but doctor didn't ask you about that. Just an idea. I wish you the best in the surgery and recovery process. (My surgery will be next month, AN 2.2cm)
Translabyrinthine - 10/30/18
VP Shunt 11/2/18
Drs Friedman and Schwartz- UC San-Diego

Nekota

  • Newbie
  • *
  • Posts: 2
Re: Vision Anomalies???
« Reply #2 on: August 05, 2018, 06:19:19 pm »
Thank you. That is useful information I can keep in mind when I see my doctor next.

 


anything